Jan 8, 2003
My PN has increased in intensity over the past 1.5 years. Sometimes I even have trouble walking. I hate to changes my meds yet because they are working so well for me. I have three questions: Is PN permanent? Will my current symptoms go away if I change meds? Which meds list PN as a possible side-effect? Thanks for your help!
Response from Dr. Henry
PN has been linked mostly to the D drugs (ddI, d4T, ddc) and less often to 3TC or other Nukes or drugs in other classes. PN is sometimes reversible but not always. Depending on which drugs you are on and your treatment history, often substitutions are made if the PN is felt to be drug related (can also be due to HIV itself, vitamin deficiencies, diabetes and other medical conditions). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What's The Difference Between Mouth Herpes And Mouth Cold Sores?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
- What Do Shingles Look Like When They Are Drying Up?
- What Causes A Herpes Repeat Outbreak?
- Tremors Associated With Shingles
- Syphilis Progression Timeline
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.